# SDR REXA2018112731139

- Difficulty date: November 3, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 SEAT TRACK HAS CORROSION BETWEEN FS985.0 AND FS1000.0  
REMOVED & REPLACED SEAT TRACK RBL 27 FS 985-1000 IAW CRJ900 AMM 
53-00-49                                                        
                          AAR SM-58
